# SDR UHLA2014062500461

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 27,083 hours, 16,573 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAILED AND WOW FAILED DURING APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  CONDUCTED STEERING ADJUSTMENT TEST IAW AMM 32-50-00. ALL PARAMETERS WITH NORMAL RANGE, NO DEFECTS FOUND.  TROUBLESHOT SYSTEM.  INTERROGATED CMC COMPUTER AND FOUND FAULT CODES 32611306 PSS AND 32612306 PSS NLG WOW 1 AND 2 SENSOR/TARGET DISAGREE. IAW FIMS 32-61-00-810-840-A AND 32-61-00-810-890-A, CONDUCTED TEST/ADJUSTMENT OF NLG SENSORS. TEST GOOD IAW AMM 32-62-01-820-801.
